| Model Number |
4472 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to the relocation of the device as patient was undergoing radiation treatment.This lead was replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Correction to field f10 patient codes and h6 patient codes.
Event or Problem Description